# SDR DALA1170713753

- Difficulty date: October 4, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 29671
- Aircraft time: 33,335 hours, 12,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TOWING AIRCRAFT TO GATE TUG COLLIDED WITH AIRCRAFT AND DAMAGED RIGHT SIDE OF FUSELAGE NEAR NOSE WHEEL WELL.  REPAIRED ON NR CARDS 1 THRU 189. RII INSPECTION C/WQC4088, AND PER ERA 497117-14 AND 497001-14 CLASSIFICATION MAJOR WITH RII'S INCLUDED.
